MAUDE Adverse Event Report: CAREFUSION, INC USA RETRACTOR DBL-END 8IN 2/ST

CAREFUSION, INC USA RETRACTOR DBL-END 8IN 2/ST
Model Number SU3660
Medical Device Problem Code Excessive Heating (4030)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pr (b)(4) initial emdr.A device is anticipated for investigation.Once the investigation has been completed a supplemental emdr will be submitted for the investigation results.If any additional information is received a supplemental will be submitted with those details.
 
Event or Problem Description
It was reported that there was a burn on patient's skin when insulated army navy retractor was moved.Operator noticed cracks in the insulation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4) supplemental emdr there was no sample or photo available to bd for evaluation after multiple attempts to retrieve it.Therefore, bd was unable to perform a thorough investigation to verify the reported issue.Since, an investigation could not be performed bd was unable to determine a possible root cause.The manufacturing facility has been notified of this event but without a sample no corrective actions could be identified.A review of the device history record could not be performed as the lot number was unknown.H3 other text : no sample or lot available for evaluation.

Brand Name
USA RETRACTOR DBL-END 8IN 2/ST
Common Device Name
RETRACTOR
Manufacturer (Section D)
CAREFUSION, INC
5 sunnen drive
st. louis MO 63143
Manufacturer (Section G)
CAREFUSION, INC
5 sunnen drive
st. louis MO 63143
Manufacturer Contact
anna wehrheim
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key13694758
Report Number1423507-2022-00005
Device Sequence Number14552678
Product Code GAD
UDI-Device Identifier10885403132803
UDI-Public(01)10885403132803
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSU3660
Device Catalogue NumberSU3660
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/12/2022
Supplement Date Received by Manufacturer04/12/2022
Initial Report FDA Received Date03/08/2022
Supplement Report FDA Received Date04/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown